On sliding dynamics bounding for discrete-time systems with state delay and disturbances

Publication Type:
Journal Article
Australian Journal of Electrical and Electronics Engineering, 2012, 9 (3), pp. 255 - 262
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011007520OK.pdf140.7 kB
Adobe PDF
This paper addresses the problem of bounding the reachable set of the sliding dynamics in discrete-time systems subject to time-varying state delay and bounded external disturbances. The sliding motion is determined from the equivalent dynamics chosen from a desired eigen-structure via the pole placement technique. New delay-dependent conditions are derived to guarantee that the trajectories in the sliding mode are prescribed in an ellipsoid with a minimal bound on each coordinate. Finally, the proposed approach is illustrated by a numerical example of a quasi-sliding mode controller. © Institution of Engineers Australia 2012.
Please use this identifier to cite or link to this item: